# SDR 96ZZZX2049

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1690T
- Make and model: Piper PA-28-140
- Aircraft serial: 287125007
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 63913193
- Condition: Deteriorated
- Location: Fuel Tank Vent
- Part time: 4,992 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED FUEL TANKS DUE TO FUEL SMELL IN COCKPIT AFTER TANKS ARE TOPPED OFF.  FOUND VENT HOSE CONNECTIONS VERY BADLY SPLIT DUE TO AGE OF HOSES.  1971 YEAR AIRCRAFT, FIRST REPLACEMENT.  NEED AD ON THIS SUBJECT AS THE USE OF THESE AIRCRAFT IN THE FIELD INCREASES.
